# SDR UIEA2019010600021

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,639 hours, 23,190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 233T323727
- Part serial: D00828
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED BUTTOM REQUIRES MULTIPLE  PUSHES BEFORE IT LOCK IN DESIRE POSITION.( REMOVED AND REPLACED BLEED AIR CONTROL PANEL IAW AMM 36-11-01 PANEL OPERATING NORMAL. )
